MathSciNet Relay Station
MathSciNet bibliographic data
MR1205761 (94a:13003) 13A30
Noh, Sunsook; Vasconcelos, Wolmer V. The $S\sb 2$-closure of a Rees algebra. Results Math. 23 (1993), no. 1-2, 149–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement